Show simple item record

dc.contributor.authorVillanueva, Fabiola Roxana [UNESP]
dc.contributor.authorde Oliveira, Valeriano Antunes [UNESP]
dc.identifier.citationCommunications in Computer and Information Science, v. 831, p. 500-507.
dc.description.abstractThis work considers an optimization problem where the objective function possesses interval uncertainty in the coefficients. In this sense, first, an order relation will be defined for the interval space and, from this, it will be defined a solution concept for the interval problem in question. Subsequently, it will be shown that an interval problem is equivalent to a bi-objective problem. Finally, it will be established the necessary conditions of Fritz John and Karush-Kuhn-Tucker types for the interval-valued optimization problem.en
dc.description.sponsorshipCoordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES)
dc.description.sponsorshipUniversidade Estadual Paulista
dc.relation.ispartofCommunications in Computer and Information Science
dc.subjectClassical necessary condition of Fritz John
dc.subjectInterval optimization problems
dc.subjectLU order relation
dc.subjectLU solutions
dc.subjectMulti-objective optimization problems
dc.subjectNecessary optimality conditions for the LU-solution
dc.titleAn approach for solving interval optimization problemsen
dc.typeTrabalho apresentado em evento
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.description.affiliationDepartment of Applied Mathematics Institute of Biosciences Letters and Exact Sciences UNESP - São Paulo State University
dc.description.affiliationUnespDepartment of Applied Mathematics Institute of Biosciences Letters and Exact Sciences UNESP - São Paulo State University
dc.rights.accessRightsAcesso aberto
Localize o texto completo

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record